Suivre
János Flesch
János Flesch
Adresse e-mail validée de maastrichtuniversity.nl
Titre
Citée par
Citée par
Année
Cyclic Markov equilibria in stochastic games
J Flesch, F Thuijsman, K Vrieze
International Journal of Game Theory 26, 303-314, 1997
771997
Perfect-information games with lower-semicontinuous payoffs
J Flesch, J Kuipers, A Mashiah-Yaakovi, G Schoenmakers, E Solan, ...
Mathematics of Operations Research 35 (4), 742-755, 2010
502010
Recursive repeated games with absorbing states
J Flesch, F Thuijsman, OJ Vrieze
Mathematics of Operations Research 21 (4), 1016-1022, 1996
321996
Subgame perfection in positive recursive games with perfect information
J Flesch, J Kuipers, G Schoenmakers, K Vrieze
Mathematics of Operations Research 35 (1), 193-207, 2010
302010
Stochastic games on a product state space
J Flesch, G Schoenmakers, K Vrieze
Mathematics of Operations Research 33 (2), 403-420, 2008
302008
Non-existence of subgame-perfect -equilibrium in perfect information games with infinite horizon
J Flesch, J Kuipers, A Mashiah-Yaakovi, G Schoenmakers, E Shmaya, ...
International Journal of Game Theory 43 (4), 945-951, 2014
262014
Pure subgame-perfect equilibria in free transition games
J Kuipers, J Flesch, G Schoenmakers, K Vrieze
European Journal of Operational Research 199 (2), 442-447, 2009
262009
Stochastic games with additive transitions
J Flesch, F Thuijsman, OJ Vrieze
European Journal of Operational Research 179 (2), 483-497, 2007
252007
On refinements of subgame perfect -equilibrium
J Flesch, A Predtetchinski
International Journal of Game Theory 45 (3), 523-542, 2016
222016
Perfect equilibrium in games with compact action spaces
E Bajoori, J Flesch, D Vermeulen
Games and Economic Behavior 82, 490-502, 2013
212013
A characterization of subgame-perfect equilibrium plays in Borel games of perfect information
J Flesch, A Predtetchinski
Mathematics of Operations Research 42 (4), 1162-1179, 2017
192017
Stochastic games on a product state space: the periodic case
J Flesch, G Schoenmakers, K Vrieze
International Journal of Game Theory 38, 263-289, 2009
172009
Repeated games with voluntary information purchase
J Flesch, A Perea
Games and Economic Behavior 66 (1), 126-145, 2009
162009
Existence of secure equilibrium in multi-player games with perfect information
J De Pril, J Flesch, J Kuipers, G Schoenmakers, K Vrieze
Mathematical Foundations of Computer Science 2014: 39th International …, 2014
142014
Simplifying optimal strategies in stochastic games
J Flesch, F Thuijsman, OJ Vrieze
SIAM journal on control and optimization 36 (4), 1331-1347, 1998
131998
Fictitious play in stochastic games
G Schoenmakers, J Flesch, F Thuijsman
Mathematical Methods of Operations Research 66 (2), 315, 2007
122007
Evolutionary stochastic games
J Flesch, T Parthasarathy, F Thuijsman, P Uyttendaele
Dynamic Games and Applications 3, 207-219, 2013
112013
Simplifying optimal strategies in limsup and liminf stochastic games
J Flesch, A Predtetchinski, W Sudderth
Discrete Applied Mathematics 251, 40-56, 2018
102018
Subgame-perfection in free transition games
J Flesch, J Kuipers, G Schoenmakers, K Vrieze
European Journal of Operational Research 228 (1), 201-207, 2013
102013
Stochastic games with non-observable actions
J Flesch, F Thuijsman, OJ Vrieze
Mathematical Methods of Operations Research 58, 459-475, 2003
92003
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20